`a`
Related Articles
1

On a distributed control problem for a coupled chemotaxis-fluid model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 15 - 15, 2017

M. Ángeles Rodríguez-Bellido - (email), Diego A. Rueda-Gómez - (email), Élder J. Villamizar-Roa - (email)

 Abstract       References       Full Text      Related Articles

2

Null controllability for parabolic equations with dynamic boundary conditions

Evolution Equations and Control Theory  Volume 6, Issue 3, Pages : 381 - 407, 2017

Lahcen Maniar - (email), Martin Meyries - (email), Roland Schnaubelt - (email)

 Abstract       References       Full Text      Related Articles

3

Quantification of the unique continuation property for the heat equation

Mathematical Control and Related Fields  Volume 7, Issue 3, Pages : 347 - 367, 2017

Laurent Bourgeois - (email)

 Abstract       References       Full Text      Related Articles

4

Controllability of a basic cochlea model

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 475 - 487, 2016

Scott W. Hansen - (email)

 Abstract       References       Full Text      Related Articles

5

Determining the waveguide conductivity in a hyperbolic equation from a single measurement on the lateral boundary

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 407 - 427, 2016

Michel Cristofol - (email), Shumin Li - (email), Eric Soccorsi - (email)

 Abstract       References       Full Text      Related Articles

6

Local feedback stabilisation to a non-stationary solution for a damped non-linear wave equation

Mathematical Control and Related Fields  Volume 6, Issue 1, Pages : 1 - 25, 2016

Kaïs Ammari - (email), Thomas Duyckaerts - (email), Armen Shirikyan - (email)

 Abstract       References       Full Text      Related Articles

7

Inverse problems for the fourth order Schrödinger equation on a finite domain

Mathematical Control and Related Fields  Volume 5, Issue 1, Pages : 177 - 189, 2015

Chuang Zheng - (email)

 Abstract       References       Full Text      Related Articles

8

Partial data for the Neumann-Dirichlet magnetic Schrödinger inverse problem

Inverse Problems and Imaging  Volume 8, Issue 4, Pages : 959 - 989, 2014

Francis J. Chung - (email)

 Abstract       References       Full Text      Related Articles

9

Calderón problem for Maxwell's equations in cylindrical domain

Inverse Problems and Imaging  Volume 8, Issue 4, Pages : 1117 - 1137, 2014

Oleg Yu. Imanuvilov - (email), Masahiro Yamamoto - (email)

 Abstract       References       Full Text      Related Articles

10

Uniqueness and Hölder type stability of continuation for the linear thermoelasticity system with residual stress

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 679 - 693, 2013

Nanhee Kim - (email)

 Abstract       References       Full Text      Related Articles

11

Recovering damping and potential coefficients for an inverse non-homogeneous second-order hyperbolic problem via a localized Neumann boundary trace

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5217 - 5252, 2013

Shitao Liu - (email), Roberto Triggiani - (email)

 Abstract       References       Full Text      Related Articles

12

Recovery of the sound speed and initial displacement for the wave equation by means of a single Dirichlet boundary measurement

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 355 - 364, 2013

Shitao Liu - (email)

 Abstract       References       Full Text      Related Articles

13

Carleman estimates for the Schrödinger operator and applications to unique continuation

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1013 - 1036, 2012

Ihyeok Seo - (email)

 Abstract       References       Full Text      Related Articles

14

Symmetric error estimates for discontinuous Galerkin approximations for an optimal control problem associated to semilinear parabolic PDE's

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 5, Pages : 1473 - 1506, 2012

Konstantinos Chrysafinos - (email), Efthimios N. Karatzas - (email)

 Abstract       References       Full Text      Related Articles

15

Determining damping and potential coefficients of an inverse problem for a system of two coupled hyperbolic equations. Part I: Global uniqueness

DCDS Supplements  Volume 2011, Issue Special, Pages : 1001 - 1014, 2011

Shitao Liu - (email), Roberto Triggiani - (email)

 Abstract       Full Text      Related Articles      

16

Global Carleman estimate on a network for the wave equation and application to an inverse problem

Mathematical Control and Related Fields  Volume 1, Issue 3, Pages : 307 - 330, 2011

Lucie Baudouin - (email), Emmanuelle Crépeau - (email), Julie Valein - (email)

 Abstract       References       Full Text      Related Articles

17

Distributed model predictive control of irrigation canals

Networks and Heterogeneous Media  Volume 4, Issue 2, Pages : 359 - 380, 2009

Rudy R. Negenborn - (email), Peter-Jules van Overloop - (email), Tamás Keviczky - (email), Bart De Schutter - (email)

 Abstract       Full Text      Related Articles

18

Conditional Stability and Numerical Reconstruction of Initial Temperature

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 361 - 382, 2008

Jingzhi Li - (email), Masahiro Yamamoto - (email), Jun Zou - (email)

 Abstract       Full Text      Related Articles

19

A Carleman estimate for the linear shallow shell equation and an inverse source problem

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 367 - 380, 2008

Shumin Li - (email), Bernadette Miara - (email), Masahiro Yamamoto - (email)

 Abstract       Full Text      Related Articles

20

Determining nonsmooth first order terms from partial boundary measurements

Inverse Problems and Imaging  Volume 1, Issue 2, Pages : 349 - 369, 2007

Kim Knudsen - (email), Mikko Salo - (email)

 Abstract       Full Text      Related Articles

21

Stabilization for the 3D Navier-Stokes system by feedback boundary control

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 289 - 314, 2003

A. V. Fursikov - (email)

 Abstract       Full Text      Related Articles

22

Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 431 - 450, 2000

J.-P. Raymond - (email), F. Tröltzsch - (email)

 Abstract       Full Text      Related Articles